Agile in the Classroom Face To Face Workshop

Conference Description

By participating in this workshop, you’ll learn hot new Agile techniques to increase student engagement in your classroom. You’ll be ready to use cutting-edge techniques like stand-up meetings and lightweight teams to get your students engaged and excited to collaborate together. Participants will have the chance to learn from instructors who already successfully implemented Agile techniques in their classroom to improve the student’s experience. These techniques are useful for teaching any subject at the higher ed or K-12 level. Come join us to learn how you can use Agile to improve your students’ experience in your classroom! Sponsored by the Minnesota State IT Center of Excellence.

Conference Organizers

Mary Lebens, Faculty, Metropolitan State University

Sarah Endel, Faculty, Rochester Community and Technical College

Roger Finnegan, Faculty, Metropolitan State University

David Bahn, Faculty, Metropoliatan State University

Pat Paulson, Faculty, Winona State University

Amos Olagunju, Faculty, St. Cloud State University

Conference Schedule Includes:

Tentative Agenda for the Agile Face to Face training

Friday 1-5 PM

  • 1:00-1:15 PM Welcome/Opening Remarks – 15 minutes – Janice Aanenson or Wilson Garland (or Mary Lebens if both are unavailable)
  • 1:15-3:00 PM Wix: Educational Prototyping Tool – 2 hours – David Bahn (Friday 1-3)
  • 3:00-3:30 PM Forum for Discussion between educators – (break for educators to discuss what they are doing in the classroom)
  • 3:30-4:45 PM-Agile Classroom Session 1: Code Review – Mary Lebens (same workshop as New Directions in IT)
  • 4:45 PM-5:00 PM Educator Q & A, Day 1 Wrap-Up

Saturday 8 AM – 3 PM

  • 8:00 AM – 9:00 AM  SCRUM Airplane Session – 1 hour – Pat Paulson (and possibly Brian Hackerson) (Saturday only)
  • 9:00 AM – 10:00 AM Agile Classroom Session 2: Stand-Up Meetings – Mary Lebens (same workshop as New Directions in IT)
  • 10:00-10:30 Forum for Discussion between educators – (break for educators to discuss what they are doing in the classroom)
  • 10:30-11:30 AM Git Hub and Version Control – 1 hour – Pat Paulson (Saturday only)
  • 11:30 AM – 12:30 PM – Lunch/Networking
  • 12:30-2:00 PM DevOps – 1.5 hours – Amos Olagunju (Saturday)
  • 2:00-2:45 PM: We haven’t firmed up this session yet, but it will be one of the following: Kanban Boards, Agile Team Projects (Mary Lebens) , or SCRUM – Mark Thompson
  • 2:45-3:00 PM – Door Prizes / Closing

Event Details:

Registration: July 15th, 2019 @ 12:00am
Dates: December 6th, 2019 - December 7th, 2019
Time: 1:00pm - 3:00pm

When & Where

MN State IT Center of Excellence - Metro State University - Energy Lane Campus Location
1380 Energy Lane
Suite 104
(Next to Minnesota Connections Academy)
St. Paul, MN 55108